# SDR AALA20020076

- Difficulty date: January 18, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

BOS - FLT 147 - RT GENERATOR OFF LIGHT IN CRUISE.  GENERATOR WOULD NOT RESET.  REPLACED RIGHT GENERATOR PER MM.  ACCOMPLISHED REQUIRED TESTS.  ALSO, REPLACED GCU PER MM.  ALL CHECKS OK.  (M)
